# SDR CALA0200125

- Difficulty date: March 7, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 50,332 hours, 22,544 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: C-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25" CRACK IN C-2 DOOR INNER SKIN AT AFT LOWER CORNER. THE SKIN WAS REPAIRED IAW ECRA 5230-01650.
